# SDR CALA2022093002575

- Difficulty date: September 30, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N68801
- Make and model: Boeing 737
- Aircraft serial: 42740
- Aircraft time: 28,327 hours, 10,207 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: D71701100
- Part serial: 17847
- Condition: None
- Location: M1675
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT L/H FWD. SEVERAL LIGHTS INOP (REF AAR NR 9994289 5) TROUBLESHOOTED EMERGENCY LIGHT AT L/H FWD, IAW B737 AMM 33-51-00 -710-801 & IAW B737WDM 33-51-21, FOUND BATTER PACK M1675 DISCHAR GED, REMOVED EMERGENCY LIGHT BATTERY PACK IAW B737 AMM 33-51-06- 960-805, INSTALLED EMERGENCY LIGHT BATTERY PACK, IAW B737 AMM 33 -51-06-960-805, TESTS OKAY (WORK ACCOMPLISHED BY V937352 AND AAR QC A-50 V931572).
